Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Abdominal cramping, headache, insomnia, feeling of butterflies when urinating, heartburn. Trying to conceive

I have mild cramping in my lower abdomen on the right side, headaches , insomnia ,a weird feeling like butterflies when I urinate and also keep getting heart burn witch last for a few hours! I am TTC my last period was 24-10-2012 and my cycle is on an average between 26-28 days I know its to early to test for pregnancy however I do not think this is the situation please help :)
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
You have mild cramping in the lower abdomen on right side. Head ache , insomnia, weired feeling like butterflies, when urinate.You also got Heart burn. L.M.P. is on 24-10-12.
The cause of abdominal pain may be due to urinary tract infection, or stone in the urinary tract with fever. Heart burn may be due secondary to the indigestion of the fever.
I advise you to consult a physician for diagnosis and treatment. You may have to go for M.R.I. besides other routine tests for confirmation.
Wishing for a quick and complete recovery .
Best regards.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor